# SDR CA140714016

- Difficulty date: July 5, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 62,664 hours
- Engine: Cfmint CFM565A1
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Condition: Leaking
- Location: Vsv
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN)  AIRCRAFT HAD A NR 2 ENGINE FUEL LEAK AT GATE WHILE BOARDING. PAX/CREW DEPLANED AND CRF CALLED TO THE GATE. APPROXIMATE SIZE OF THE LEAK WAS 8FT X 4 FT.  RT ENG LT VSV ACTUATOR REPLACED IAW AMM 75-32-10-000-001-A AND AMM 75-32-10-400-001-A. CS FOR CORRECT INSTALLLATION AND SECURITY OF VSV ACTUATOR.
